# SDR CA080822001

- Difficulty date: July 28, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Robsin R44
- Aircraft time: 2,731 hours
- Engine: Lyc O540F1B5
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Actuator
- Part number: C0511
- Condition: Failed
- Location: Clutch
- Part time: 788 hours
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE CLUTCH ACTUATOR WOULD NOT FULLY ENGAGE, SERVICABLE ACTUATOR INSTALLED.
